RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shcherbina, V A

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:96
Abstract pages:955
Full texts:371
References:161

http://www.mathnet.ru/eng/person24470
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221682

Publications in Math-Net.Ru
1989
1. V. A. Shcherbina, “Fundamental solutions of three-dimensional cell problems for some equations of mathematical physics”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989),  298–304  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 208–213
1978
2. V. D. Gordevskii, V. A. Shcherbina, “Renormalized system of equations for vertex functions of the chronological exponential”, TMF, 35:1 (1978),  14–23  mathnet; Theoret. and Math. Phys., 35:1 (1978), 285–291
1976
3. I. Yu. Chudinovich, V. A. Shcherbina, “Renormalized feynman amplitudes for fields with fixed masses”, TMF, 27:1 (1976),  24–37  mathnet  mathscinet; Theoret. and Math. Phys., 27:1 (1976), 307–315
1974
4. V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina, “Bogolyubov's $R$-operation for local interactions”, TMF, 20:2 (1974),  147–159  mathnet  mathscinet; Theoret. and Math. Phys., 20:2 (1974), 729–737
5. V. A. Shcherbina, “On the removal of cutoffs in the $S$-matrix”, TMF, 18:2 (1974),  161–173  mathnet; Theoret. and Math. Phys., 18:2 (1974), 114–123
1973
6. V. A. Shcherbina, “System of equations for the vertex functions of the $T$-exponential function”, TMF, 14:3 (1973),  342–356  mathnet; Theoret. and Math. Phys., 14:3 (1973), 253–263
1962
7. V. A. Shcherbina, “Local regularizations of the coefficient functions of a scattering matrix”, Dokl. Akad. Nauk SSSR, 143:5 (1962),  1075–1077  mathnet  mathscinet
8. V. A. Shcherbina, “Regularization of the products of generalized functions of the causality type”, Dokl. Akad. Nauk SSSR, 143:4 (1962),  815–817  mathnet  zmath
1961
9. V. A. Shcherbina, “Causality condition and nonlocality of the Lagrangian in quantum electrodynamics”, Dokl. Akad. Nauk SSSR, 138:1 (1961),  93–95  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019